# SDR ASAA2023022342050

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,708 hours, 17,590 cycles
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG AFT FLANGE ASSY HAS CRACKS AROUND BOLT HOLES. GROUNDED - YES. REPLACED #1 ENG AFT FLANGE ASSY. REF B737-800 AMM 72-56-00. NO OTHER DEFECTS NOTED.
